MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 13MM; DENTAL IMPLANT
Catalog Number TSVH13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.G4: additional pma/510(k) number k011028, k013227.
 
Event or Problem Description
It was reported that patient complained of pain at implant site #29.Panoramic x-ray showed no reason for pain.Dds sent pa x-ray showing root tip at #29.Implant and root tip were removed.Surgical/medical intervention required for permanent damage: implant removed.Tooth site: 29.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvh13, (impl tapered scr-v ha 3.7 mm 3.5mm 13mm) for evaluation.Visual evaluation of the as returned product identified signs of use but no apparent signs of malfunction that would contribute to the reported event.Implant matched prints where measured.Dhr review was completed for the subject lot number 1253036.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1253036 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : pain.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning.Therefore, based on the available information, device malfunction did not occur.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22077866
Report Number0002023141-2025-01393
Device Sequence Number20932137
Product Code DZE
UDI-Device Identifier00889024019584
UDI-Public(01)00889024019584(17)270605(10)1253036
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSVH13
Device Lot Number1253036
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexUnknown
Patient EthnicityNon Hispanic